Please use this identifier to cite or link to this item:
Title: H∞ control for networked control systems with limited communication
Authors: Wang, Jianliang
Yang, Guang-Hong
Che, Wei-Wei
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 2012
Source: Che, W. W., Wang, J., & Yang, G. H. (2012). H∞ control for networked control systems with limited communication. European journal of control, 18(2), 103-118.
Series/Report no.: European journal of control
Abstract: By the insertion of a limited communication network in the feedback control loop, this paper investigates the quantized H∞ control problem for discrete-time systems with random packet losses. A new quantized random packet-loss model is proposed and exploited to study the relationship among the packet-loss rate, the upper bound of consecutive packet losses, the quantizer range and the system performance. A convex optimization method is proposed to optimize static quantzier ranges, and further an observer-based H∞ control strategy with minimized static quantizer range is proposed to guarantee the closed-loop system exponentially mean-square stable and with a prescribed H∞ disturbance attenuation level. A numerical example is given to illustrate the effectiveness and the significance of the proposed control method.
DOI: 10.3166/ejc.18.103-118
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.